MAUDE Adverse Event Report: STERIS CORPORATION HARMONYAIR; LIGHTING SYSTEM

STERIS CORPORATION HARMONYAIR; LIGHTING SYSTEM
Model Number G-SERIES LIGHTING SYSTEM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived on site to inspect the harmonyair g-series dual light and found that the front joint cover was damaged which caused portions of that cover to break off onto the sterile field.The technician made the necessary repairs to the light and replaced the front joint cover.The root cause of the reported event is likely contributed by physical impact upon the lighting system that caused damage and the detachment of the affected cover components.The harmonyair g-series gen2 operator manual states (1-1), "warning, personal injury and/or equipment damage hazard: avoid damage after collisions.The monitor mount may become damaged and fail if it collides with other objects, walls, or ceilings.Check the monitor mount for potential damage after collisions.Inform the operator if in doubt." the harmonyair g-series gen2 operator manual states (1-5), "caution-possible equipment damage: do not bump lightheads into walls or other equipment.Avoid damage to the monitor mount.To avoid damage to the monitor mount.Do not use force when moving the monitor mount into the limit positions.Avoid collisions with other components." a steris account manager completed in-service training with the customer on how to properly move the lights avoiding collision on 9/10/2024.No additional issues have been reported.
 
Event or Problem Description
The user facility reported during a patient procedure that a piece of plastic detached from their harmonyair g-series dual light and fell onto the sterile field.No report of injury or procedure delay.

Brand Name
HARMONYAIR
Common Device Name
LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key20238684
Report Number1043572-2024-00063
Device Sequence Number18165210
Product Code FSY
UDI-Device Identifier00724995207595
UDI-Public(01)00724995207595
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG-SERIES LIGHTING SYSTEM
Device Catalogue NumberLG05V
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2024
Initial Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown